# SDR USAA2014122200032

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,499 hours, 8,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53675214050000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK DELAMINATION ON FLOOR PANEL 151MK BETWEEN FRAME 50 TO 53 & BETWEEN STRINGER 36L TO 36R.  REPLACED FLOOR PANEL 151MK IAW SRM 53-02-00 FIG 209.
